# SDR TSAA0679110

- Difficulty date: November 26, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- Aircraft time: 43,701 hours, 63,278 cycles
- Engine: Pwa JT8D9A
- Engine time: 41,317 hours, 81,795 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 162BL802A
- Part serial: A194
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLIGHT 95 KOA-OGG, AFTER TAKEOFF, CREW NOTED THE NR 2 ENGINE OIL TEMPERATURE EXCEED RED LINE.  CREW FOLLOWED QRH PROCEDURES, SHUT DOWN THE NR 2 ENGINE AND DECLARED AN EMERGENCY.  CREW RETURNED TO KOA WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE OIL TEMPERATURE INDICATOR PER AMM 79-34-11 AND COMPLETED OPERATIONAL CHECKS.  AIRCRAFT WAS RETURNED TO SERVICE.
